MathSciNet Relay Station
MathSciNet bibliographic data
MR1890993 32H50 (37F10 37F15)
Bedford, Eric; Smillie, John Polynomial diffeomorphisms of $\bold C^2$. VIII. Quasi-expansion. Amer. J. Math. 124 (2002), no. 2, 221–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement